# SDR 96ZZZX354

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3344Q
- Make and model: Piper PA-28-181
- Aircraft serial: 287790452
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Crossed
- Location: Rudder
- Part time: 1,567 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMNG AN ANNUAL INSPECTION, FOUND THE RUDDER CABLES WERE CROSSED IN THE TAIL.  THE CONTROL SURFACES WERE REMOVED FOR BALANCE CHECKING AFTER REPAINTING ABOUT SIX MONTHS PRIOR.  THIS WAS THE ONLY LOGGED ENTRIES ABOUT THE CONTROL SYSTEM IN THE LAST YEAR.
